Armenian Journal of Mathematics

Items where Subject is "03-xx Mathematical logic and foundations"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 9.

Movsisyan, Yu. M. (2018) Hyperidentities and Related Concepts, II. Armenian Journal of Mathematics, 10 (4). pp. 1-85. ISSN 1829-1163

Mehdi, Alaeiyan and Ayoob , Mehrabani (2018) Perfect 3-colorings of Cubic Graphs of Order 8. Armenian Journal of Mathematics, 10 (2). pp. 1-11. ISSN 1829-1163

Movsisyan, Yu. M. (2017) Hyperidentities and Related Concepts, I. Armenian Journal of Mathematics, 9 (2). pp. 146-222. ISSN 1829-1163

Kolman, Oren (2015) A Note on Omitting Types in Propositional Logic. Armenian Journal of Mathematics, 7 (1). pp. 1-5. ISSN 1829-1163

George , Voutsadakis (2012) Categorical Abstract Algebraic Logic: Closure Operators on Classes of PoFunctors. Armenian Journal of Mathematics, 4 (1). pp. 1-24. ISSN 1829-1163

Kalesha Vali, Shaik and Sundarayya, P. and Swamy, U.M. (2011) Boolean Centre of a C-algebra. Armenian Journal of Mathematics, 3 (3). pp. 97-104. ISSN 1829-1163

Samit, Kumar Majumder and Sujit, Kumar Sardar (2009) On properties of fuzzy ideals in po-semigroup. Armenian Journal of Mathematics, 2 (2). pp. 65-72. ISSN 1829-1163

Movsisyan, Yu. M. (2008) Interlaced, modular, distributive and boolean bilattices. Armenian Journal of Mathematics, 1 (3). pp. 7-13. ISSN 1829-1163 (Submitted)

Chubaryan, Anahit and Chubaryan, Armine (2008) Definition of Strong Equality of Tautologies and Universal System for Various Propositional Logics. Armenian Journal of Mathematics, 1 (2). pp. 30-36. ISSN 1829-1163

This list was generated on Tue Jul 17 15:13:46 2018 AMT.